# SDR YENA20161109978

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 26,229 hours, 16,341 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS DISCOVERED ON SHEAR TIE FRAME 77 STRINGERS 28R TO 28L.   REMOVED CORROSION , PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION. NO FURTHER DEFECTS NOTED.  TREATED AND TOP COATED REPAIR.
